# SDR ZW0A0101002

- Difficulty date: April 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, INTERCOSTAL AT STA 1237, BETWEEN LONGERON 24L AND 25L, HAD CORROSION.  REMOVED CORROSION PER SPM 6-80-01.  REINSTALLED INTERCOSTAL PER SRM 51-30-05 AND 51-30-02.
